# SDR 96FDEA00632

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing Former
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-122-01) ON FAIRING FORMER AROUND NUTPLATES AT BS 740 WL 138.5 RBL TO LBL 11 TO 32 PER FEDEX SRM 51-40-3.
